# SDR AU960465

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: H2211
- Condition: Faulty
- Location: Engine Cranking
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE BEGAN TO ROTATE RAPIDLY WHEN AIRCRAFT BATTERY SWITCHES SELECTED ON - SUSPECT INTERNAL SHORT ACROSS THE STARTER SWITCH CONTACTS CAUSED CONTACTS TO STICK
